# SDR AALA201811139016

- Difficulty date: November 10, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 58,245 hours, 23,587 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C00012
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED. DURING DESCENT, THE STAB OUT OF TRIM LIGHT ILLUMINATED. PERFORMED THE QRH PROCEDURE.  AUTO PILOT TRIM INOPERATIVE. MAIN ELECTRIC TRIM WAS ALSO INOPERATIVE. THE FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO JFK. PERFORMED QRH PROCEDURE FOR STABILIZER TRIM INOPERATIVE AND LANDED FLAP 15 USING MANUAL STAB TRIM WHICH WORKED NORMALLY. ALL OTHER AIRCRAFT INDICATIONS AND SYSTEMS WORKED NORMALLY. REPLACED STABILIZER TRIM MOTOR PER AMM 27-41-71. PERFORMED OPERATIONAL CHECK PER AMM 27-41-71. OPERATIONS CHECK NORMAL. NO OTHER DEFECTS NOTED AT THIS TIME. AIRCRAFT OK FOR SERVICE.
